General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Funktsional. Anal. i Prilozhen.:

Personal entry:
Save password
Forgotten password?

Funktsional. Anal. i Prilozhen., 1967, Volume 1, Issue 3, Pages 66–73 (Mi faa2830)  

This article is cited in 25 scientific papers (total in 26 papers)

Solvability of nonlinear equations with odd operators

S. I. Pokhozhaev

Full text: PDF file (882 kB)

English version:
Functional Analysis and Its Applications, 1967, 1:3, 227–233

Bibliographic databases:

Received: 11.01.1967

Citation: S. I. Pokhozhaev, “Solvability of nonlinear equations with odd operators”, Funktsional. Anal. i Prilozhen., 1:3 (1967), 66–73; Funct. Anal. Appl., 1:3 (1967), 227–233

Citation in format AMSBIB
\by S.~I.~Pokhozhaev
\paper Solvability of nonlinear equations with odd operators
\jour Funktsional. Anal. i Prilozhen.
\yr 1967
\vol 1
\issue 3
\pages 66--73
\jour Funct. Anal. Appl.
\yr 1967
\vol 1
\issue 3
\pages 227--233

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Dubinskii, “Quasilinear elliptic and parabolic equations of arbitrary order”, Russian Math. Surveys, 23:1 (1968), 45–91  mathnet  crossref  mathscinet  zmath
    2. A. V. Babin, “Finite dimensionality of the kernel and cokernel of quasilinear elliptic mappings”, Math. USSR-Sb., 22:3 (1974), 427–455  mathnet  crossref  mathscinet  zmath
    3. V. R. Kardashov, “Structure of the spectrum and estimates for the eigenvalues of nonlinear homogeneous operators”, Math. USSR-Sb., 48:2 (1984), 349–363  mathnet  crossref  mathscinet  zmath
    4. N. A. Bobylev, “Topological index of extremals of multidimensional variational problems”, Funct. Anal. Appl., 20:2 (1986), 89–93  mathnet  crossref  mathscinet  zmath  isi
    5. V. S. Klimov, “On the problem of periodic solutions of operator differential inclusions”, Math. USSR-Izv., 34:2 (1990), 317–335  mathnet  crossref  mathscinet  zmath
    6. V. S. Klimov, N. V. Senchakova, “On the relative rotation of multivalued potential vector fields”, Math. USSR-Sb., 74:1 (1993), 131–144  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. S. Klimov, “Evolution parabolic inequalities with multivalued operators”, Russian Acad. Sci. Sb. Math., 79:2 (1994), 365–380  mathnet  crossref  mathscinet  zmath  isi
    8. O. V. Besov, V. I. Il'in, L. D. Kudryavtsev, V. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichii, “Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)”, Russian Math. Surveys, 51:2 (1996), 363–369  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. V. S. Klimov, “On Topological Characteristics of Lipschitz Functionals”, Funct. Anal. Appl., 32:2 (1998), 137–139  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. V. S. Klimov, “Topological characteristics of non-smooth functionals”, Izv. Math., 62:5 (1998), 969–984  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. V. S. Klimov, “Bounded solutions of differential inclusions with homogeneous principal parts”, Izv. Math., 64:4 (2000), 755–776  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. V. S. Klimov, “Infinite-dimensional version of the Poincare–Hopf theorem and homological characteristics of functionals”, Sb. Math., 192:1 (2001), 49–64  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. V. S. Klimov, “The averaging method in the problem of periodic solutions of quasilinear parabolic equations”, Russian Math. (Iz. VUZ), 45:10 (2001), 36–43  mathnet  mathscinet  zmath  elib
    14. V. S. Klimov, “Infinite-dimensional version of Morse theory for Lipschitz functionals”, Sb. Math., 193:6 (2002), 889–906  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. G. I. Laptev, “Increasing Monotone Operators in Banach Space”, Math. Notes, 71:2 (2002), 194–205  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. V. S. Klimov, “Type Numbers of Critical Points for Nonsmooth Functionals”, Math. Notes, 72:5 (2002), 641–651  mathnet  crossref  crossref  mathscinet  zmath  isi
    17. V. S. Klimov, “Stability Theorems in the First-Order Approximation for Differential Inclusions”, Math. Notes, 76:4 (2004), 478–489  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. V. S. Klimov, “Monotone mappings and flows of viscous media”, Siberian Math. J., 45:6 (2004), 1063–1074  mathnet  crossref  mathscinet  zmath  isi
    19. V. S. Klimov, “Deformations of Functionals and Bifurcations of Extremals”, Math. Notes, 81:1 (2007), 61–71  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    20. V. S. Klimov, “Topological characteristics of multi-valued maps and Lipschitzian functionals”, Izv. Math., 72:4 (2008), 717–739  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    21. V. S. Klimov, N. A. Demyankov, “Relative rotation and variational inequalities”, Russian Math. (Iz. VUZ), 55:6 (2011), 37–45  mathnet  crossref  mathscinet  elib
    22. N. A. Demyankov, “O dvukh konechnomernykh approksimatsiyakh periodicheskoi kraevoi zadachi”, Model. i analiz inform. sistem, 18:3 (2011), 63–74  mathnet
    23. N. A. Demyankov, V. S. Klimov, “Ob odnom klasse operatornykh vklyuchenii”, Model. i analiz inform. sistem, 19:3 (2012), 63–72  mathnet
    24. Klimov V.S., Demyankov N.A., “Diskretnye priblizheniya i periodicheskie resheniya differentsialnykh vklyuchenii”, Differentsialnye uravneniya, 49:2 (2013), 234–234  elib
    25. O. V. Solonukha, “On a class of essentially nonlinear elliptic differential–difference equations”, Proc. Steklov Inst. Math., 283 (2013), 226–244  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    26. V. S. Klimov, “Variational inequalities with strong nonlinearities”, Russian Math. (Iz. VUZ), 58:9 (2014), 22–35  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:254
    Full text:118
    First page:3

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020